Dr. Jinfang Wang 本文へジャンプ
Research

Academic interests include

selection of semiparametric statistical models

 fundations on statistical inference

 semiparametric efficient and robust estimation using the estimation functions

 nonparametric bootstrap methods

イメージ

Some of my publications.

2011

  • Wang, J.(2011).Computation of conditional independence using cain polynomials, Far East Journal of Theoretical Statistics, 34 (1), 41--72.
  • Masashi Yamaguchi, Yuichi Namiki, Hitoshi Okada, Yuko Mori, Hiromitsu Furukawa, Jinfang Wang, Misako Ohkusu and Susumu Kawamoto (2011). Structome of Saccharomyces cerevisiae determined by freeze-substitution and serial ultrathin sectioning electron microscopy, Journal of Electron Microscopy, 60(5), 337-351.
  • Ping Jing, Liang Zhang, Yiping Tang and Jinfang Wang (2011). A numerical study on estimation of average treatment effects. Journal of the Japanese Society of Computational Statistics, 24
  • Wang, J (2011) . Jackknife methods, in Dictionary on Applied Statistical Sciences, 114-115, Maruzen Publishing.
  • Wang, J and Sakurai, H. (2011) An Introduction of the Bootstrap Methods Using R (in Japanese). Kyoritsu Publishing, Tokyo.


2010


  • Wang, J. (2010). A universal algebraic approach for conditional independence. Annals of the Institute of Statistical Mathematics. 62, 747--773
  • {Wang, J.(2010).Rubin's Model for Causal Inference: a review, in Statistical Experiment and Its Related Topics,
    RIMS Kokyuroku, 1703, 138--150.
  • 汪金芳・桜井 裕仁 (2010) ブートストラップ入門. 共立出版 (to appear)


2009


  • Wang, J. and Jing, P. (2009) Statistical Matching based on probabilistic conditional independence, Journal of the Japanese Society of Computational Statistics, 22, 43--56.
  • 汪金芳 (2009) . 数理科学事典 第2版, 「部門V 3.2 標本調査」, 丸善.


2008


  • Katsuyama H., Nishigaki, C. and Wang, J. (2008). The Effectiveness of English teaching in Japanese elementary schools measured by proficiency tests administered to seventh year students, Regional Language Centre Journal, 39, 359--380.
  • Wang, J. (2008). Computation of Conditional Independence Using Cain Polynomials, 京都大学数理解析研究所, 短期共同研究 「Statistical Analysis of Various Models」. 2008.3.10--12, 数理解析研究所講究録, 1603, 120--129.


2007


  • Wang, J. (2007). A universal algebraic approach to probabilistic conditional independence, 56th Session of the ISI, 22-29 August 2007, Lisboa.
  • Wang, J. (2007). The cain algebra, the semigraphoid and the separoid, 京都大学数理解析研究所, 短期共同研究「Statistical Decision for Multiple Comparison and Its Related Topics」, 2007.3.12--14,数理解析研究所講究録, 1560, 145--154.


2006


  • Wang, J. and Taneichi, N.} (2006). Normalizing unbiased estimating functions. Journal of Statistical Planning and Inference, 136(3), 689--704.
  • Wang, J. (2006). Quadratic artificial likelihood functions using estimating functions. Scandinavian Journal of Statistics, 33(2), 379-390.
  • Jing, P. and Wang, J. (2006) Testing the equality of multivariate distributions using the bootstrap and integrated empirical processes. Communications in Statistics-Theory and Methods, 35(3), 661--670.
  • 勝山ひとみ, 西垣知佳子, 汪金芳 (2006). 児童の英語力テストの結果に見る小学校英語の効果. 関東甲信越英語教育学会研究紀要, 20, 113--124.
  • Wang, J. (2006). Bayesian generalized linear models using marginal likelihoods, 17th COMPSTAT Symposium of the IASC, 28 August - 1 September 2006, Rome, Italy.
  • Wang, J. (2006). The coin algebra for conditional independence, 京都大学数理解析研究所, 短期共同研究「Statistical Conditional Inference and Its Related Topics」, 2006.3.13--15,数理解析研究所講究録, 1506, 177--196.


2005


  • 汪金芳 (2005). 統計学とその応用(田栗正章著), 第11章, 15章分担執筆, 放送大学教育振興会, 2005年3月.
  • Wang, J. (2005). Marginal likelihood methods for generalized linear models, The 55th Session of the International Statistical Institute, Abstract Book, 5-12 April, 2005, Sydney, Australia, p.50.


2004


  • Wang, J. and Taneichi, N. Normalizing unbiased estimating functions. Journal of Statistical Planning and Inference (in press).
  • Wang, J (2004). Robust iterative algorithms for estimating equations.COMPSTAT 2004, 16th Symposium of IASC, Prague, August 23-27, 2004.
  • Wang, J (2004). (2004). A Bayesian generalized linear model using the cross-validation.{\it Proceedings of the Eighth China-Japan Symposium on Statistics}, October 16-18, 2004, Guilin, China, 296--299.
  • Wang, J (2004). Accurate confidence intervals using unbiased estimating functions. Information'2004, the Third International Conference on Information, November 29 - December 2, 2004, Hosei University, Tokyo, Japan.

2003

  • Small, C. G. and Wang, J. (2003). Numerical Methods for Nonlinear Estimating Equations Clarendon Press: Oxford. (Here is theTable of Contents
  • 汪金芳・田栗正章 (2003). 統計科学のフロンティア:新しい計算手法と統計学, 第11巻, 計算統計I --- 確率計算の新しい手法;ブートストラップ法の基礎, 岩波書店.
  • 大内田征二, 種市信裕, 汪金芳 (2003). 正規化変換に基づく超幾何分布の近似. 計算機統計学, 16(2), 125--131.
  • Wang, J. and Taneichi, N. (2003). Confidence intervals using normalized estimating functions, Bulletin of the International Statistical Institute 54th Session, Contributed Papers, Vol. LX, Book 2, 13-20 August, 2003, Berlin, Germany, 607--608.

2002

  • Wang, J. (2002). Higher-order asymptotic theories of the jackknife in a multivariate setting. Asian-Information-Science-Life, 1(1), 37--48.

2001

  • Wang, J. (2001). Statistical disclosure control based on random uncertainty intervals, pp. 244--255, In Enabling Society with Information Technology, eds., Jin, Q. et al., Springer-Verlag: Tokyo.
  • Wang, J. (2001). Approximate likelihood functions for estimating functions with application to root selection, 京都大学数理解析研究所, 短期共同研究「Statistical Inference and the Bioequivalence Problem」, 2001.3.5--7,数理解析研究所講究録, {\bf 1224}, 91--113.

2000

  • Small, C.G., Wang, J. and Yang, Z. (2000). Eliminating multiple root problems in estimation (with discussions), Statistical Science, 15(4), 313--341.
  • Wang, J. (2000). Some iterative methods for solving statistical estimating equations with multiple roots, {\it Proceedings of the First International Conference on Information}, October 16-19, 2000, Fukuoka, Japan, 121--126.
  • Wang, J. (2000). Quadratic local likelihood functions with application to root selection, {\it Proceedings of the Seventh Japan-China Symposium on Statistics}, October 28 - November 1, 2000, Tokyo, Japan, 111--114.
  • Wang, J. (2000). Quadratic local likelihood functions for estimating functions, {\it Research Memorandum 745}, the Institute of Statistical Mathematics.
  • Wang, J. (2000). Some iterative methods for solving statistical estimating equations with multiple roots, {\it Proceedings of the First International Conference on Information}, October 16-19, 2000, Fukuoka, Japan, 121--126.
  • Wang, J. (2000). Freedom of information vs. protection of privacy: a statistical framework for disclosure control, {\it Proceedings of the 2000 International Conference on Information Society in the 21st Century: Emerging Technologies and New Challenges}, November 5-8, 2000, Aizu-Wakamatsu, Japan.
  • Wang, J. (2000). Quadratic local likelihood functions with application to root selection, {\it Proceedings of the Seventh Japan-China Symposium on Statistics}, October 28 - November 1, 2000, Tokyo, Japan, 111--114.

1999

  • Wang, J. (1999). Nonconservative estimating functions and approximate quasilikelihood, Annals of the Institute of Statistical Mathematics, 51(4), 603--619.
  • 汪金芳 (1999). 擬似尤度の構築と非線型 回帰モデルへの応用, 統計数理, 47(1), 49--61.

1998

  • Wang, J. Taguri, M. (1998). Improved bootstrap through modified resample size, Journal of the Japan Statistical Society, 28(2), 181--192.
  • {Wang, J. (1998). Statistics: a short linear static history with a promising nonlinear dynamic future? Information, 1(1), 37--43.
  • {\sc \underline{Wang, J.}} (1998).Modelling higher-order inter-correlated data,統計数理研究所共同研究リポート,「確率過程の漸近分布論の研究」代表:吉田朋広(東京大学), 1--16.
  • {\sc \underline{Wang, J.} and Small, C.G.} (1998).Semiparametric local likelihood functions with application to root selection, {\it Working Paper 98-10}, Department of Statistics and Actuarial Science, University of Waterloo.
  • {\sc \underline{Wang, J.}} (1998). Semiparametric likelihood inference based on estimating functions, Department of Statistics and Actuarial Science, University of Waterloo, Canada.

1997

  • Wang, J. and Taguri, M. (1997). A dynamical bootstrap approach to longitudinal data analysis, {\it Proceedings of the Ninth Korea and Japan Joint Conference of Statistics}, Cheju National University, December 5-6, 1997, 114--119.
  • {\sc \underline{Wang, J.}} (1997).
  • Statistical disclosure control and statistical inferences based on
  • random intervals, 科研費重点領域研究「統計データの個票開示における開示制限の決定理論的評価」報告書, 編集者:竹村彰通(東京大学), 55--75.
  • {\sc \underline{Wang, J.}} (1997). Multi-dependent data analysis, {\it Proceedings of the Sixth China-Japan Symposium on Statistics},
  • Xi'an, China, October 14-18, 1997, 218--221.
  • \item {\sc \underline{Wang, J.}} (1997). Approximate quasilikelihood, {\it Proceedings of the Sixth China-Japan Symposium on Statistics}, Xi'an, China, October 14-18, 1997, 214--217.
  • \item {\sc \underline{Wang, J.}} (1997). Multi-dependent data analysis, {\it Proceedings of the Sixth China-Japan Symposium on Statistics}, Xi'an, China, October 14-18, 1997, 218--221.
  • \item {\sc \underline{Wang, J.} and Taguri, M.} (1997). A dynamical bootstrap approach to longitudinal data analysis, {\it Proceedings of the Ninth Korea and Japan Joint Conference of Statistics}, Cheju National University, December 5-6, 1997, 114--119.

1996

  • Wang, J. and Taguri, M. (1996). Jackknifing: higher order accurate confidence intervals, Journal of the Japan Statistical Society, 26(1), 69--82.
  • 汪金芳・田栗正章 (1996). ブートストラップ法 --- 2標本問題からの考察, 統計数理, 44(1), 3--18.
  • {\sc Wang, J.} (1996). The Jackknife and the Bootstrap -- Higher Order Asymptotics and Numerical Examinations, 千葉大学博士論文

1995

  • Wang, J., Ohuchi, S. and Taguri, M. (1995). Higher order accurate confidence intervals for smooth functions of means with application to the correlation coefficient, Journal of the Japanese Society of Computational Statistics, 8(1), 17--36.
  • \item \underline{汪金芳}・田栗正章 (1995). 2標本問題におけるブートストラップ$t$検定, 京都大学数理解析研究所, 短期共同研究 Information and Statistical Inference, 1995.2.20-2.22, 数理解析研究所講究録, {\bf 916}, 1--11.
  • \underline{汪金芳}・田栗正章 (1995). 2標本問題におけるブートストラップ$t$検定, 京都大学数理解析研究所, 短期共同研究 Information and Statistical Inference, 1995.2.20-2.22, 数理解析研究所講究録, {\bf 916}, 1--11.

1994

  • 汪金芳・大内俊二・田栗正章 (1994). 変動係数に対するジャックナイフ-$t$推定とその数値的検討, 計算機統計学, 7(1), 57--72.
  • Taguri, M. and {Wang, J. (1994). Stratified resampling: a bootstrap test of two means under stratified sampling, {\it Proceedings of the Eighth Japan and Korea Joint Conference of Statistics}, Okayama University, Japan, October 2-5, 1994, 51--55.
  • {\sc \underline{Wang, J.}} (1994). Jackknife methods and higher order asymptotic expansions, 京都大学数理解析研究所, 短期共同研究「Large Sample Theory of Statistical Estimation」, 1994.2.21-23,数理解析研究所講究録, {\bf 879}. 120--144.
  • \item \underline{汪金芳}・大内俊二・田栗正章(1994). ジャックナイフ統計量に関する高次漸近的性質の検討ー相関係数の場合, 京都大学数理解析研究所, 短期共同研究 「Large Sample Theory of Statistical Estimation」, 1994.2.21-23, 数理解析研究所講究録, {\bf 879}, 145--154.
  • \item {\sc Taguri, M. and \underline{Wang, J.}} (1994). Stratified resampling: a bootstrap test of two means under stratified sampling (Invited Lecture), {\it Proceedings of the Eighth Japan and Korea Joint Conference of Statistics}, Okayama University, Japan, October 2-5, 1994, 51--55.
  • {\sc \underline{Wang, J.}} (1994). Jackknife methods and higher order asymptotic expansions, 京都大学数理解析研究所, 短期共同研究 「Large Sample Theory of Statistical Estimation」, 1994.2.21-23, 数理解析研究所講究録, {\bf 879}, 120--144
  • \underline{汪金芳}・大内俊二・田栗正章(1994). ジャックナイフ統計量に関する高次漸近的性質の検討ー相関係数の場合,京都大学数理解析研究所, 短期共同研究 「Large Sample Theory of Statistical Estimation」, 1994.2.21-23, 数理解析研究所講究録, {\bf 879}, 145--154.

1993

  • {\sc \underline{Wang, J.} and Taguri, M.} (1993).Estimation of mean by ratio estimator and the jackknifed ratio estimator, {\it Technical Reports of Mathematical Sciences}, Chiba University, {\bf 9} (14).
  • {\sc \underline{Wang, J.}} (1993).Empirical sufficiency in nonparametric point estimation by resampling techniques, {\it Technical Reports of Mathematical Sciences}, Chiba University, {\bf 9} (15).
  • {\sc 田栗正章・\underline{汪金芳}} (1993). 「Bradley Efron: {\it The Jackknife, the Bootstrap and Other Resampling Plans}, SIAM, 1982, 92ページ」の書評, 数学, {\bf 45}(1), 90--93.

1992

  • 汪金芳・大内俊二・景平・田栗正章 (1992). ブートストラップ法ー最近までの発展と今後の展望, 行動計量学,19 (2), 50--81.
  • {\sc Wang, J.} (1992). Empirical Sufficiency in Nonparametric Point Estimation by Resampling Techniques, 千葉大学修士論文
  • {\sc \underline{汪金芳}・田栗正章} (1992). 「Peter Hall: {\it The Bootstrap and Edgeworth Expansion}, Springer-Verlag, 1992, 352ページ」の書評, 数学, {\bf 44}(4), 83--86.